Skip to main content
Log in

Surfaces rationnelles non-spéciales dans ℙ4

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Bibliographie

  1. Hartshorne, R.: Algebraic Geometry, Graduate texts in Math.52. New York: Springer 1977

    Google Scholar 

  2. Hirschowitz, A.: La méthode d'Horace pour l'interpolation à pulsieurs variables. Manuscr. Math.50, 337–388 (1985)

    Google Scholar 

  3. Demazure, M.: Séminaire sur les singularités des surfaces. Lect. Notes in Math.777. Berlin Heidelberg New York: Springer 1980

    Google Scholar 

  4. Okonek, C.: Moduli reflexiver Garben und Flächen von kleinem Grad im ℙ4. Math. Z.184, 549–572 (1983)

    Google Scholar 

  5. Okonek, C.: Über 2-codimensionale Utermannigfaltigkeiten vom Grad 7 im ℙ4 und ℙ5. Math. Z.187, 209–219 (1984)

    Google Scholar 

  6. Okonek, C.: Flächen vom Grad 8 in ℙ4. A paraître dans Math. Z.

  7. Severi, F.: Intorno ai punti doppi impropri di una superficie generale dello spazio a quattro dimensioni. Rend. Circ. Mat. Palermo,15 (1901)

  8. Sommese, A.J.: Hyperplane sections of projective surfaces: I, the adjunction mapping. Duke Mach. J.46, 377–401 (1979)

    Google Scholar 

  9. Van de Ven, A.: On the 2-connectedness of very ample divisors on a surface. Duke Math. J.46, 403–407 (1979)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Alexander, J. Surfaces rationnelles non-spéciales dans ℙ4 . Math Z 200, 87–110 (1988). https://doi.org/10.1007/BF01161747

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01161747

Navigation